MathSciNet Relay Station
MathSciNet bibliographic data
MR2775796 (2012h:47049) 47B32 (32A36 42B35)
Coburn, L. A.; Isralowitz, J.; Li, Bo Toeplitz operators with BMO symbols on the Segal-Bargmann space. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3015–3030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement